Alert archive / Texas / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 243, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 11, 2001, 2:43 AM CDT for Jack County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Oct 11, 2001, 2:43 AM CDT (07:43 UTC)
- Expired
- Oct 11, 2001, 3:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Jack County, TX
The text
As transmitted, in the capitals the NWS used until 2016.
602 WWUS54 KFWD 110743 SVRFTW TXC237-110830- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 243 AM CDT THU OCT 11 2001 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JACK COUNTY IN NORTH CENTRAL TEXAS * UNTIL 330 AM CDT * AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 21 MILES SOUTHWEST OF JACKSBORO...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JACKSBORO AROUND 310 AM CDT HAIL TO GOLFBALL SIZE IS LIKELY WITH THIS STORM. SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3325 9841 3301 9841 3312 9792 3346 9794
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 9:29 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Oct 10, 9:29 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 929 PM CDT WED OCT 10 2001 THUNDERSTORMS CONTINUE TO FORM ACROSS THE NORTHERN SECTIONS OF NORTH TEXAS TONIGHT AHEAD OF A NEARLY STATIONARY COLD FRONT. AS OF 9 PM...THE COLD FRONT EXTENDED FROM NEAR ARDMORE TO MIDLAND. A STRONG OUTFLOW BOUNDARY EXTENDED OUT AHEAD OF THE FRONT FROM PARIS TO HILLSBORO TO JUST NORTH OF SAN ANGELO. THE APPROACHING SHORT WAVE WAS STILL OVER EASTERN NEW MEXICO AND IS FORECAST TO EJECT EASTWARD OVERNIGHT. EXPECT SCATTERED THUNDERSTORMS TO CONTINUE AHEAD OF THE FRONT OVERNIGHT. THE LARGEST CONCENTRATION OF STORMS WILL REMAIN ACROSS THE NORTHWEST THIRD OF NORTH TEXAS. ACROSS THE SOUTHEASTERN TWO THIRDS OF THE REGION...EXPECT SHOWERS AND A FEW THUNDERSTORMS TO INCREASE IN COVERAGE OVERNIGHT AS ISENTROPIC LIFT INCREASES. HAVE DECIDED NOT TO ISSUE A FLASH FLOOD WATCH OVERNIGHT DUE TO THE SLOWER MOVEMENT OF THE SHORT WAVE AND THE CURRENT POSITION OF THE FRONT. SOME ISOLATED ONE TO THREE INCH RAINFALL AMOUNTS ARE STILL POSSIBLE OVERNIGHT. WILL MAKE SOME MODIFICATION TO THE CURRENT ZONES TO LOWER POP SLIGHTLY IN THE SOUTH OVERNIGHT. DONT EXPECT FRONTAL PASSAGE ACROSS THE CENTRAL AND SOUTHERN SECTIONS OF NORTH TEXAS UNTIL MID TO LATE MORNING THURSDAY. WILL HAVE TO INCREASE POPS IN THE SECOND PERIOD...ESPECIALLY ACROSS THE CENTRAL AND SOUTH. WILL ALSO MODIFY CLOUD AND WIND FORECAST TO REFLECT LATER FRONTAL PASSAGE TIME. .FWD...NONE. 79
In the hours before
Local storm report, Oct 10, 9:46 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT WED OCT 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 PM BARTONS CHAPEL TX 1.5 INCH HAIL
10/10/01 JACK REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Oct 10, 10:15 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CDT WED OCT 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1012 PM BOONSVILLE TX 1 INCH HAIL
10/10/01 WISE REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Oct 10, 10:37 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT WED OCT 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1020 PM BRIDGEPORT TX 1.75 INCH HAIL
10/10/01 WISE REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Oct 10, 11:08 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT WED OCT 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1107 PM KRUM TX 1.25 INCH HAIL
10/10/01 DENTON HAIL COVERING GROUND.
REPORTED BY HAM RADIO
OPERATOR.Local storm report, Oct 10, 11:36 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CDT WED OCT 10 2001
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1105 PM DENTON TX .75 INCH HAIL
10/10/01 DENTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1105 PM DENTON TX 50 MPH TSTM GUST
10/10/01 DENTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1126 PM AUBREY TX .75 INCH HAIL
10/10/01 DENTON 3 MI SOUTH OF AUBREY.
REPORTED BY HAM RADIO
OPERATOR.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 63 min |
| Oct 10, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 61 min |
| Oct 10, 8:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 39 min |
| Oct 10, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 44 min |
| Oct 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 63 min |
| Oct 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 36 min |
| Oct 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 44 min |
| Oct 10, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 32 min |
| Oct 10, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 50 min |
| Oct 10, 11:30 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 60 min |
| Oct 11, 2:18 AM CDT | Severe Thunderstorm Warning | FWD | Young | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.